# SDR ASAA2022040537892

- Difficulty date: April 5, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 42,423 hours, 12,081 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO COURSE SELECTOR SLOWLY CHANGES WITHOUT PILOT INPUT. GROUNDED - YES. AFTER POWER TRANSFER, MODE CONTROL PANEL WINDOW BLANKED. ACCOMPLISHED B737-800 FIM 22-11 TASK 803, OPS TEST NORMAL REF FIM 22-11 TASK 801.
